Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A reduction of certain analytic differential equations to differential equations of an algebraic type


Author: William Duncan Macmillan
Journal: Trans. Amer. Math. Soc. 17 (1916), 245-258
MSC: Primary 34A25; Secondary 34A34, 34C20
MathSciNet review: 1501040
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A25, 34A34, 34C20

Retrieve articles in all journals with MSC: 34A25, 34A34, 34C20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1916-1501040-4
PII: S 0002-9947(1916)1501040-4
Article copyright: © Copyright 1916 American Mathematical Society